mental-health-icon
Ssri causing confusion
Can SSRI based anti depressants cause confusion in initial days ? How long is it expected ? How to minimize it
28 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

SSRI per say will not lead to confusion, however it can at times lead to decrease in sodium levels in blood especially in elderly on antihypertensive, which inturn can lead to confusion
Health Tips
consult your treating doc or reach to me online on practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
U need to get your serum electrolytes done .
Next Steps
Kindly consult me direclty via practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.